| Catalog Number |
2C8858 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a paclitaxel set separated at the drip chamber and tubing.This issue occurred on the hospital floor while the nurse was preparing to setup the set prior to patient use.This was identified during preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.A visual inspection was performed, and it was noted that the assembly of the tubing into the drip chamber is not according to specification.Functional testing was also performed including pressure and clear passaged testing, and it was noted that there was a leak between the assembly of the tubing and drip chamber.Priming was performed and a leak was observed at the separation between the assembly of the tubing and chamber.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.